# SDR UALA2010020400450

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 55,200 hours, 19,492 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 617 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIN DENT ON FUSELAGE LOCATED AT STA 617 CREASE BEAM (I.D. STR 17) (FWD OF DOOR 2L).   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE, ACP HEFC INSP ON CUTOUT, NO CRACK FOUND, ACP REPAIR.  MAJOR REPAIR.
